# SDR IPXA10559406

- Difficulty date: April 15, 2010
- Submitted: April 23, 2010
- Operation: Air carrier
- Aircraft: N436UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25467
- Aircraft time: 18,854 hours, 12,318 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Bs 620-720
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, MAIN CARGO DECK FLOORBOARD IS MISSING INSERT AT BS 620 TO BS 720 RBL 45 TO RBL 65.  REPLACED FLOORBOARD IAW EO B757-5320-9642-G.
